| Catalog Number |
105-3613 |
| Medical Device Problem Code |
Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
04/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Revision occurred approximately 7 months after the primary surgery which occurred on (b)(6) 2024.No fall or other trauma reported.Revision occurred due to dissociation of glenosphere from the baseplate.36 mm eccentric glenosphere and 36 mm + 3 humeral stability cup.These parts were replaced with a 36 mm eccentric glenosphere and 36 mm + 9 humeral standard cup.
Additional Manufacturer Narrative
Revision occurred after 7 months due to dissociation of components.No actual, implied, or suspect link to fx product.